# SDR C2XA98BT057

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURNG 2A INSPECTION IN BTV, FOUND EMERGENCY POWER SUPPLY UNIT AT 10WL INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IN 10WL.  OPS CHECKED GOOD.  (M)
